# SDR FDEA201109033646

- Difficulty date: September 3, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 62,802 hours, 10,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S2929910
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK BAY NR 1, THE LONG FRAME JUST OUTBOARD OF PACK OUTLET DOOR, APPROX 16" FWD OF FRAME 495, THERE APPEARS TO BE CORROSION.   REPAIRED DAMAGED AREA AREF. SRM 51-31-01 AND 53-00-05.
